# SDR SWAA2025110530986

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 76,032 hours, 45,277 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE RETAINING HOOK LOOSE.  FWD SERVICE DOOR SLIDE RETAINING HOOK RETIGHTENED IAW SIP AND OPS CHECK GOOD.
